# SDR FDEA202106171698

- Difficulty date: June 17, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 535 L20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, LH SIDE, STA. 535, LONG 20, FRAME GOUGED BY UPPER HINGE HARWARE   OF CARGO NET BRACKET. DOT #9. REMOVED PREVIOUS "L" ANGLE REPAIR AND INSTALLED NEW REPAIR AT STA.535 LONGERON   18 TO 21 REF. MD10-30 SRM 53-30-00 FIG. 14 SHEET 1 VOL.1
